Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 9, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 11, 2020, 3:16 AM CST for Pemiscot County, Missouri; 4 counties in Tennessee; Mississippi County, Arkansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 3:16 AM CST (09:16 UTC)
- Expired
- Jan 11, 2020, 4:00 AM CST
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mississippi County, AR, Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Lake County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 74 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 3:18 AM CST | TSTM WND DMG | Burdette, AR | TREE DOWN AND WINDOW BLOWN OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 11:58 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
716
WUUS54 KMEG 110916
SVRMEG
ARC093-MOC155-TNC033-045-095-097-111000-
/O.NEW.KMEG.SV.W.0009.200111T0916Z-200111T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
316 AM CST Sat Jan 11 2020
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northeastern Mississippi County in eastern Arkansas...
Southern Pemiscot County in southeastern Missouri...
West central Crockett County in western Tennessee...
Western Dyer County in western Tennessee...
Northern Lauderdale County in western Tennessee...
South central Lake County in western Tennessee...
* Until 400 AM CST.
* At 316 AM CST, a severe thunderstorm was located over Burdette, or
near Blytheville, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dyersburg, Blytheville, Osceola, Caruthersville, Gosnell, Steele,
Luxora, Halls, Cooter, Dell, Burdette, Chestnut Bluff, Bradleytown,
Heloise, Unionville, Miston, Ashport, Cottonwood Grove, Gates and
Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CST for eastern
Arkansas...southeastern Missouri...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3628 8957 3585 8923 3570 8996 3592 9010
3600 8998 3600 8996 3602 8996
TIME...MOT...LOC 0916Z 245DEG 38KT 3585 8992
HAIL...<.75IN
WIND...60MPH
$$
SGW1 follow-up statement
534
WWUS54 KMEG 110938
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
338 AM CST Sat Jan 11 2020
TNC033-110947-
/O.CAN.KMEG.SV.W.0009.000000T0000Z-200111T1000Z/
Crockett TN-
338 AM CST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CROCKETT COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CST for eastern
Arkansas...southeastern Missouri...and western Tennessee.
LAT...LON 3628 8957 3590 8927 3589 8928 3588 8934
3587 8934 3572 8996 3592 9008 3600 8998
3600 8996 3602 8996
TIME...MOT...LOC 0937Z 245DEG 38KT 3595 8966
$$
ARC093-MOC155-TNC045-095-097-111000-
/O.CON.KMEG.SV.W.0009.000000T0000Z-200111T1000Z/
Mississippi AR-Pemiscot MO-Dyer TN-Lauderdale TN-Lake TN-
338 AM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CST
FOR NORTHEASTERN MISSISSIPPI...SOUTHERN PEMISCOT...WESTERN DYER...
NORTHERN LAUDERDALE AND SOUTH CENTRAL LAKE COUNTIES...
At 337 AM CST, a severe thunderstorm was located 7 miles south of
Heloise, or 13 miles southeast of Steele, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dyersburg, Blytheville, Osceola, Caruthersville, Gosnell, Steele,
Luxora, Halls, Cooter, Dell, Burdette, Bradleytown, Heloise,
Unionville, Miston, Ashport, Cottonwood Grove, Holland, Edith and
Calumet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CST for eastern
Arkansas...southeastern Missouri...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3628 8957 3590 8927 3589 8928 3588 8934
3587 8934 3572 8996 3592 9008 3600 8998
3600 8996 3602 8996
TIME...MOT...LOC 0937Z 245DEG 38KT 3595 8966
HAIL...<.75IN
WIND...60MPH
$$
SGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:48 PM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Jan 10, 11:48 PM CST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1148 PM CST Fri Jan 10 2020
.UPDATE...
Updated to include 06Z aviation discussion below.
&&
.PREV DISCUSSION... /issued 952 PM CST Fri Jan 10 2020/
DISCUSSION...
Current radar imagery shows a line of severe thunderstorms
extending from western Arkansas to west central Texas. Short range
models seem to be in agreement that this line will reach eastern
Arkansas by 2 AM and move eastward across the Mid-South through
tomorrow afternoon. Expect damaging winds ahead of this line with
gusts outside of storms of upwards of 45 kts. Other hazards to
watch out for are flash flooding as well as a few tornadoes. QPF
has decreased but there is still the potential for heavy rainfall
as this line moves through the region...thus the Flash Flood
Watch is still in effect. As for tornado development, mesoanalysis
indicates an impressive shear profile with 0-1km bulk shear of 45
kts and 0-6km bulk shear of 60 kts generally across the Mid-
South. CAPE doesn't seem as impressive, however, mesoanalysis
shows MLCAPE values of 1000 J/Kg over northwest Mississippi in
the pre-storm environment this evening. Will continue to monitor
as the storm progresses.
The only major updates this evening were to bump wind gusts up.
Other than that the forecast seems to be on track.
SGW
&&
.PREV DISCUSSION... /issued 302 PM CST Fri Jan 10 2020/
DISCUSSION...
Skies are cloudy across much of the Mid-South this afternoon with
temperatures in the 60s. A few showers were over extreme northern
and southern sections of the Mid-South at this time.
A cold front extended from northeast Illinois through central
Missouri and into the Texas Panhandle where a surface low has
developed. This low will continue to move east tonight getting
close to the Mississippi River by Saturday morning. The associated
cold front will move across Arkansas tonight. As the front gets
closer showers and thunderstorms will increase in coverage. Some
of the thunderstorms may become severe with damaging winds as the
main threat with tornadoes and large hail also possible. Before
the thunderstorms arrive, windy conditions are expected tonight
and into Saturday morning so a Wind Advisory is in effect. Heavy
rainfall is also possible so a Flash Flood Watch is also in
effect.
The cold front will move through the region on Saturday with more
thunderstorms expected. Severe thunderstorms will be possible
ahead and along the front. Temperatures will start to cool off
once the front passes through. As the cold front moves out of the
region Saturday night, only a few showers are possible across
northeast sections of the Mid-South during the evening hours. High
pressure will start to build into the region by late Saturday
night bringing dry weather and colder air. Temperatures will be
on the chilly side with lows Sunday morning in the low to mid 30s.
Sunday will remain dry and seasonably cool with highs in the upper
40s to upper 50s. A warm front will start to slowly move north
from the Gulf of Mexico starting late Sunday night and continuing
through Tuesday night. As the front moves closer to the Mid-
South, the chance of showers will gradually increase.
By Wednesday, a cold front will start to drop south through the
region bringing showers and thunderstorms to the region. The cold
front will be south of the region by Thursday with rain slowly
ending from north to south. As colder air moves into the region
Thursday and Thursday night, some of the rain may change over to
snow over extreme northern sections of the Mid-South Thursday
night.
By next Friday, southwest flow aloft may bring some moisture into
the region with some scattered showers possible.
ARS
&&
.AVIATION...
06Z TAFs
LLWS will continue to be an issue over the next several hours.
Wind profiler continues to show 180/60kts from KNQA. Surface winds
will remain strong through late tomorrow morning.
A line of strong to severe thunderstorms is expected to push
through all sites over the next 12 hours or so. Approximate
timing has been outlined in TEMPO groups per each site. Expect
winds to reach or exceed 50 kts as the line pushes through. Behind
the line, winds will remain strong and variable as a low pressure
system lifts northeast. Conds should improve to VFR at all sites
near or just after the end of this period.
AC3
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Saturday morning for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
Wind Advisory until noon CST Saturday for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
MO...Flash Flood Watch through Saturday morning for Dunklin-Pemiscot.
Wind Advisory until noon CST Saturday for Dunklin-Pemiscot.
MS...Wind Advisory until 6 PM CST Saturday for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
Flash Flood Watch through Saturday afternoon for Alcorn-Benton
MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Wind Advisory until 6 PM CST Saturday for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
Flash Flood Watch through Saturday afternoon for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Jan 10, 5:14 AM CST, 22 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 514 AM CST Fri Jan 10 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-111315- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 514 AM CST Fri Jan 10 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Chances for rain will increase through the day today. The flooding potential will then likely increase tonight when rain becomes heavy. Rainfall amounts will range from 2-3 inches with isolated higher amounts. Flash flooding and river flooding will be possible. A Flash Flood Watch has been issued. Strong to severe storms will be possible tonight for areas along and west of the Mississippi River. Damaging winds, hail, and tornadoes are all possible with this event. In addition with saturated soils already in place, downed trees may be possible with strong gradient winds that are expected to occur tonight. A Wind Advisory has been issued. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An extended period of rainfall is forecast through Saturday. Rainfall amounts will range from 2-3 inches with isolated higher amounts. Flash flooding and river flooding will be possible. A Flash Flood Watch is in effect through Saturday. Strong to severe storms will be possible Saturday along and east of the Mississippi River. Damaging winds, hail, and tornadoes are all possible with this event. In addition with saturated soils already in place, downed trees may be possible with strong gradient winds that are expected to occur during that time period. A Wind Advisory has been issued. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight into Saturday. KRM
In the hours before
Special weather statement, Jan 11, 1:27 AM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
127 AM CST Sat Jan 11 2020
ARZ009-018-026-028-MOZ113-115-110815-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
127 AM CST Sat Jan 11 2020
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 215 AM CST
FOR...
Eastern Greene County in eastern Arkansas...
Northeastern Craighead County in eastern Arkansas...
Northwestern Mississippi County in eastern Arkansas...
Eastern Clay County in eastern Arkansas...
Western Pemiscot County in southeastern Missouri...
Dunklin County in southeastern Missouri...
At 126 AM CST...strong thunderstorms producing winds at least 40 mph
was located along a line extending from Campbell to near Bay.
Movement was northeast at 45 mph.
People in eastern Greene...northeastern Craighead...northwestern
Mississippi...eastern Clay...western Pemiscot and Dunklin Counties
should monitor this storm closely.
LAT...LON 3641 8996 3640 8997 3639 8997 3639 8975
3643 8974 3643 8973 3641 8969 3641 8968
3575 8999 3578 9062 3650 9013 3650 8996
TIME...MOT...LOC 0726Z 242DEG 32KT 3650 9008 3580 9057
SGWLocal storm report, Jan 11, 2:09 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM NON-TSTM WND DMG UNION CITY 36.42N 89.05W
01/11/2020 OBION TN BROADCAST MEDIA
TWO TREES FELL ON A VEHICLE IN UNION CITY DUE TO
GRADIENT WIND. TIME ESTIMATED.
&&
MJLocal storm report, Jan 11, 2:26 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
226 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND DMG 1 E WHEATLEY 34.92N 91.09W
01/11/2020 ST. FRANCIS AR LAW ENFORCEMENT
SEMI BLOWN OVER ON INTERSTATE 40 NEAR MILE MARKER 222
NEAR WHEATLEY. REPORT RELAYED THROUGH AMATEUR RADIO.
&&
MJLocal storm report, Jan 11, 3:13 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND DMG 1 E WHEATLEY 34.92N 91.09W
01/11/2020 ST. FRANCIS AR COUNTY OFFICIAL
7 TRACTOR TRAILORS BLOWN OVER ON INTERSTATE 40 BETWEEN
MILE MARKERS 222 AND 225 NEAR WHEATLEY.
&&
CORRECTED REMARKS...SOURCE
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:47 AM CST | Severe Thunderstorm Warning | MEG | Dunklin | 43 min |
| Jan 11, 1:14 AM CST | Severe Thunderstorm Warning | MEG | Dunklin | 46 min |
| Jan 11, 1:27 AM CST | Special Weather Statement | MEG | Dunklin, Pemiscot | 48 min |
| Jan 11, 1:52 AM CST | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 38 min |
| Jan 11, 2:26 AM CST | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 49 min |
| Jan 11, 3:54 AM CST | Severe Thunderstorm Warning | MEG | Pemiscot | 51 min |
| Jan 11, 2:23 AM CST | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 52 min |
| Jan 11, 3:06 AM CST | Severe Thunderstorm Warning | MEG | Shelby | 39 min |
| Jan 11, 3:23 AM CST | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 52 min |
| Jan 11, 3:36 AM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 39 min |
| Jan 11, 4:09 AM CST | Severe Thunderstorm Warning | MEG | Shelby | 51 min |
| Jan 11, 4:47 AM CST | Special Weather Statement | MEG | Crockett, Dyer, Haywood, Lauderdale, Obion, Tipton | 28 min |
| Jan 11, 4:55 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 50 min |
| Jan 11, 5:01 AM CST | Tornado Warning | MEG | Fayette, Shelby | 29 min |
| Jan 11, 5:17 AM CST | Special Weather Statement | MEG | Crockett, Gibson, Haywood, Weakley | 43 min |
| Jan 11, 5:29 AM CST | Special Weather Statement | MEG | Fayette | 31 min |
| Jan 11, 5:36 AM CST | Tornado Warning | MEG | Fayette, Hardeman | 24 min |
| Jan 11, 5:37 AM CST | Severe Thunderstorm Warning | MEG | Hardeman | 38 min |
| Jan 11, 5:59 AM CST | Special Weather Statement | MEG | Carroll, Gibson, Henry, Weakley | 46 min |
| Jan 11, 6:00 AM CST | Special Weather Statement | MEG | Chester, Hardeman, Henderson, McNairy, Madison | 45 min |
| Jan 11, 6:09 AM CST | Severe Thunderstorm Warning | MEG | McNairy | 51 min |
| Jan 11, 6:19 AM CST | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 41 min |
| Jan 11, 6:38 AM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry | 37 min |
| Jan 11, 6:41 AM CST | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy | 47 min |
| Jan 11, 7:37 AM CST | Severe Thunderstorm Warning | MEG | Hardin | 23 min |
| Jan 11, 7:43 AM CST | Areal Flood Advisory | MEG | Chester, Fayette, Hardeman, Henderson, Madison | 2 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Madison | 25 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Fayette, Shelby | 29 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Shelby | 10 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Fayette, Shelby | 10 hr |
| Jan 10, 9:25 PM CST | River Flood Advisory | MEG | Lee, Phillips | 18 days |
| Jan 11, 12:00 AM CST | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene | 60 min |
| Jan 11, 1:43 AM CST | Areal Flood Advisory | MEG | Craighead, Greene | 2 hr |
| Jan 11, 1:47 AM CST | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 43 min |
| Jan 11, 2:22 AM CST | Flash Flood Warning | MEG | Craighead | 3 hr |
| Jan 11, 3:16 AM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 44 min |
| Jan 11, 3:32 AM CST | Severe Thunderstorm Warning | MEG | Phillips | 43 min |
| Jan 11, 3:45 AM CST | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 45 min |
| Jan 11, 3:46 AM CST | Areal Flood Advisory | MEG | Crittenden, Cross, Poinsett, St. Francis | 119 min |
| Jan 11, 4:04 AM CST | Severe Thunderstorm Warning | MEG | Phillips | 41 min |
| Jan 11, 4:16 AM CST | Severe Thunderstorm Warning | MEG | Lee | 44 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.